# SDR DALA2024041104303

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286853) CORROSION AT AFT CARGO COMPARTMENT L/H ZEE CHANNEL STA 727 A TO STA 847. REMOVED AND INSTALLED REPAIRED L/H ZEE-CHANNEL AFT CARGO FROM STA 727 TO 847 INSTALLED ZEE-CHANNEL REPAIR SPLICES AT STA 727F-727G AND 727J-747 IAW B737 SRM 53-00-53-2R-6 AND BOEING DWG 146A7500 REV C.
